# SDR DALA1132135501

- Difficulty date: May 7, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N501US
- Make and model: Boeing 757251
- Aircraft serial: 23190
- Aircraft time: 82,491 hours, 34,198 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FORWARD GALLEY OVENS HAD FUMES AND SOME SMOKE 5 MINUTES AFTER TAKEOFF.  OVENS WERE TURNED OFF AND LEFT, CTR, AND RIGHT OVEN CIRCUIT BREAKERS WERE PULLED.  NO FURTHER FUMES OR SMOKE PRESENT FOR REMAINDER OF FLIGHT.  RESET CIRCUIT BREAKERS AND TURNED OVENS ON HIGH FOR 15 MINUTES.  NO SMOKE OR FUMES NOTICED.
